NCLEX-PN 风格练习题(LPN/LVN):速成包

公式表、每个专题的关键方法步骤和 34 道练习题,完整解答附在最后。

新题目返回课程

在打印窗口中选择“另存为 PDF”,即可在设备上保存一份副本。

1公式与方法

感染控制与患者安全

方法

  1. 对每位患者都从标准预防开始:手卫生、针对预期暴露的个人防护装备、安全使用锐器。
  2. 按传播途径追加预防措施:接触传播(隔离衣、手套)、飞沫传播(外科口罩)、空气传播(N95、负压病房)。
  3. 保持无菌物品的无菌状态:如有疑问就视为不无菌;更换,绝不擦拭。
  4. 预防环境中的伤害:防跌倒措施,约束仅作为最后手段,火灾时用 RACE 和 PASS。
  5. 核对给药的正确原则、两个身份识别信息,以及对高警示药物的额外保障;报告差错和险兆事件。

优先排序与委派

方法

  1. 问自己:如果什么都不做,什么会最快伤害患者。
  2. 应用 ABC(心脏骤停时为 C-A-B),然后是 Maslow 需求层次:生理需要先于安全,安全先于心理需要。
  3. 比较各选项:急性先于慢性,不稳定先于稳定,意外先于预期,全身性先于局部,并将每项发现与患者的基线对照。
  4. 除非是紧急情况,否则先评估再行动;然后选择其他步骤所依赖的那一步。
  5. 委派时核对五项正确:任务、情境、人员、指示和监督。评估、宣教和评价仍由注册护士负责。

实验室检查值与电解质

方法

  1. 把数值与本实验室自己的参考范围比较,再与患者的基线和趋势比较。
  2. 检查标本:溶血、延迟,或在静脉输液附近采血都可能得出错误结果。
  3. 把数值与其典型体征以及引起它的药物和疾病联系起来。
  4. 注意相互作用:低钾或低镁会增加地高辛中毒的风险;脱水会使锂浓度升高。
  5. 对患者采取行动:评估,血药浓度不安全时暂停用药,复述危急值并通知开医嘱的医生。

内外科护理:心血管与呼吸

方法

  1. 说出问题所在:泵衰竭、动脉阻塞、节律、血栓、气道狭窄、感染或设备问题。
  2. 先检查危险征象:低氧、低血压、胸痛、新出现的意识模糊、冰冷无脉搏的肢体。
  3. 让氧疗与患者相匹配:大多数人为 94–98%,有 CO₂ 潴留风险者为 88–92%。
  4. 把每种药物与其检测和风险联系起来:华法林与 INR,肝素与 aPTT 和血小板,利尿剂与血钾。
  5. 选择安全的第一步措施,然后升级处理并重新评估。

内外科护理:神经、内分泌与肾脏

方法

  1. 对每位新出现意识模糊、乏力或癫痫发作的患者都检查血糖。
  2. 把意识水平作为脑部问题最早的警示;瞳孔变化和库欣三联征出现得较晚。
  3. 对于糖尿病急症,要区分 DKA(酮体、酸中毒)和 HHS(渗透压很高、脱水);先补液。
  4. 对于钠和水,要判断是 ADH 过多(SIADH)还是缺乏(尿崩症),并缓慢纠正慢性变化。
  5. 对于肾脏问题,把原因分为肾前性、肾性或肾后性,并监测血钾和液体。

内外科护理:消化、围手术期与肿瘤

方法

  1. 想一想可能隐藏着什么:内出血、无发热的感染、SpO₂ 正常背后的通气不足。
  2. 利用术后的时间来缩小并发症的范围:出血在数小时内,胸部问题在数天内,伤口和吻合口漏出现得更晚。
  3. 对于疼痛,要评估、用多模式镇痛治疗、重新评估,并且在每次使用阿片类药物时监测镇静程度。
  4. 对于癌症患者,把低谷期的任何疾病都当作中性粒细胞减少性脓毒症处理,并了解肿瘤急症。
  5. 对于烧伤,只计算浅二度/深二度和三度的面积,从烧伤的时刻开始计算 Parkland 时间,并根据尿量调整。

产科护理

方法

  1. 把产妇放在时间轴上定位:孕周、产程阶段或产后第几天,再判断此时什么是正常的。
  2. 找出处于危险中的对象:母亲、胎儿或新生儿,或者其中不止一个。
  3. 把发现与其原因联系起来:减速用 VEAL CHOP,出血用四个 T,产后用 BUBBLE-HE。
  4. 优先选择改善血流和氧合的措施(侧卧、停用缩宫素、宫底按摩),然后再升级处理。

儿科护理

方法

  1. 先记下患儿的年龄:它决定正常生命体征、发育里程碑和合适的疼痛量表。
  2. 评估气道、呼吸和循环,记住儿童代偿很久之后会迅速恶化。
  3. 让措施与发育阶段相匹配,并让家属参与。
  4. 检查答案对儿童是否安全:按体重计算,病毒感染不用阿司匹林,12 岁以下不用可待因。

精神科护理

方法

  1. 判断是否存在即时风险:自杀、暴力、药物急症或躯体疾病。
  2. 先保障安全:观察、移除危险物品、缓和局面、停用有害药物、寻求帮助。
  3. 选择治疗性回应:承认感受、陈述现实,避免虚假的安慰和“为什么”式提问。
  4. 尊重权利:采用限制最少的方案,知情同意,以及保密及其限度。

护理数学与单位换算

公制进位
1 kg = 1000 g, 1 g = 1000 mg, 1 mg = 1000 mcg, 1 L = 1000 mL
体重和长度
1 kg = 2.2 lb, 1 lb = 16 oz, 1 in = 2.54 cm, 1 ft = 12 in
家用计量
1 tsp = 5 mL, 1 tbsp = 15 mL, 1 fl oz = 30 mL, 1 cup = 8 fl oz = 240 mL
温度
°C = (°F − 32)·5/9, °F = °C·9/5 + 32
24 小时制
PM 1–11 点:加 12; 12 AM = 00:xx; 12 PM = 12:xx
给药速率
mcg/min × 60/1000 = mg/h
实验室换算系数
葡萄糖 1 mmol/L = 18 mg/dL; 肌酐 1 mg/dL = 88.4 µmol/L; Hb 1 g/dL = 10 g/L

方法

  1. 写出已知量及其单位,以及你想要的单位。
  2. 选定等量关系:kg、g、mg 和 mcg 之间,或 L 和 mL 之间为 1000;1 kg = 2.2 lb;1 tsp = 5 mL,1 tbsp = 15 mL,1 fl oz = 30 mL,1 cup = 240 mL。
  3. 写成分数,使不需要的单位相互约去;对于速率,每个变化的单位用一个分数。
  4. 检查方向:单位越小,数字越大。
  5. 只对最终答案取整,精度按题目所述。

剂量计算

由浓度计算剂量
体积 = 剂量 / 浓度
按体重给药
剂量 = mg/kg × 体重
片剂
片数 = 剂量 / 每片规格
单位
1 g = 1000 mg, 1 mg = 1000 mcg

方法

  1. 把医嘱剂量和药品规格换算为同一单位。
  2. 用“需要量除以现有量再乘以数量”:(D/H) × Q。
  3. 按体重给药时,先乘以以 kg 计的体重,再用日剂量除以给药次数。
  4. 先估算,再检查答案是否合理。

静脉输液速度

泵速
mL/h = volume (mL)/time (h)
滴速
drops/min = volume (mL) × drop factor / time (min)
输注时间
time (h) = volume (mL)/rate (mL/h)

方法

  1. 泵速 mL/h:体积除以以小时计的时间。
  2. 滴速 drops/min:体积 × 滴系数,再除以以分钟计的时间。
  3. 剩余时间:剩余体积除以速率。
  4. 按题目或设备的要求取整。

静脉输液与液体平衡

Holliday–Segar 每小时量
4 mL/kg(前 10 kg)+ 2 mL/kg(次 10 kg)+ 1 mL/kg(20 kg 以上每 kg)
Holliday–Segar 每日量
相同分段分别为 100 / 50 / 20 mL/kg
液体平衡
入量 − 出量
冰屑
按其体积的一半计算
尿量
mL/kg/h = mL / (kg × h)
输注时间
时间 (h) = 剩余体积 (mL) / 速率 (mL/h)
已输入体积
mL = 速率 × 时间

临床评估评分

格拉斯哥昏迷量表
GCS = E (1–4) + V (1–5) + M (1–6) = 3–15
Apgar
5 项体征 × 0–2 = 0–10; 7–10 令人放心, 4–6 中度异常, 0–3 低
Braden 量表
5 × (1–4) + 1 × (1–3) = 6–23; ≤ 18 有风险
Morse 跌倒评分
跌倒 25, 诊断 15, 辅助 15/30, 静脉输液 20, 步态 10/20, 精神状态 15
NEWS2 风险
0–4 低; 单项 3 分为中低; 5–6 中; ≥ 7 高
平均动脉压
MAP = (SBP + 2·DBP)/3 = DBP + PP/3
脉压和休克指数
PP = SBP − DBP, SI = HR/SBP
体质指数
BMI = kg/m² = 703·lb/in²

方法

  1. 找出题目使用的评分表及其范围(GCS 3–15,Apgar 0–10,Braden 6–23,Morse 0–125)。
  2. 分别为每个条目评分,将描述与其对应的等级匹配。
  3. 把各条目得分相加,并检查总分是否在范围内。
  4. 应用分界值:对于 NEWS2,还要查看是否有单项参数得 3 分。
  5. 对于导出的数值,使用 MAP = (SBP + 2·DBP)/3,PP = SBP − DBP,SI = HR/SBP,BMI = kg/m²。

2练习题

1.护理学基础中等

How is pitting oedema checked?

  1. APress on the nail bed and time the return of colour
  2. BMeasure the width of both calves with a tape measure once a week and compare them
  3. CPress over a bony area such as the shin for a few seconds and look for a dent
  4. DPinch the skin on the back of the hand and see how fast it falls back
2.护理学基础困难

Three days after abdominal surgery, a patient coughs and the wound opens with bowel visible. What should the nurse do first?

  1. ACover it with sterile saline-soaked dressings and call for urgent help
  2. BPush the bowel gently back into the abdomen, then apply a firm bandage over it
  3. CLeave the wound uncovered so the surgeon can see it
  4. DSit the patient fully upright and ask them to cough again
3.感染控制与患者安全中等

Which room lighting is safest at night for a patient at high risk of falls?

  1. AA low night light that lights the path to the bathroom
  2. BBright overhead lights left on all night in the room
  3. CComplete darkness so the patient sleeps more deeply
  4. DOnly the light from the television screen
4.感染控制与患者安全困难

一名水痘患儿入院。由哪位工作人员护理该患儿最合适?

  1. A从未患过水痘也未接种过疫苗的护士
  2. B怀孕且不确定自己是否有免疫力的护士
  3. C免疫状况不明的实习护生
  4. D有书面记录证明对水痘有免疫力的护士
5.优先排序与委派中等

On a pediatric unit, which child does the nurse assess first?

  1. AA child with a temperature of 38.2 °C after vaccination
  2. BA child with asthma who is now quiet with very little air movement
  3. CA child in a new arm cast with pink, warm fingers and pain of 5/10
  4. DA child with croup who has a barking cough but no stridor at rest
6.优先排序与委派困难

A patient with severe sepsis starts oozing blood from IV sites and the gums, and bruises appear on the skin. What should the nurse suspect?

  1. ADisseminated intravascular coagulation (DIC)
  2. BAn allergic reaction to the adhesive tape
  3. CVitamin C deficiency
  4. DNormal bruising from blood tests
7.临床护理中等

How does CPAP help a patient with obstructive sleep apnoea?

  1. AIt delivers bronchodilator drugs deep into the lungs overnight
  2. BIt strengthens the breathing muscles during the day
  3. CIt removes excess carbon dioxide from the lungs by gentle suction
  4. DIt keeps the upper airway open during sleep with continuous air pressure
8.临床护理困难

一名患者的血液检查显示血钾 6.8 mmol/L,心电图显示 T 波高尖。哪种治疗能最快地保护心脏?

  1. A第二天口服呋塞米片
  2. B静脉注射葡萄糖酸钙
  3. C仅采用低钾饮食
  4. D口服补钾
9.实验室检查值与电解质中等

A patient's levothyroxine dose was changed today. When is the TSH usually rechecked?

  1. AAfter about 3 days
  2. BAfter about 6–8 weeks
  3. CAfter about 24 hours
  4. DAfter about 1 year
10.实验室检查值与电解质困难

The nurse teaches a patient about the HbA1c test. Which statement shows a need for further teaching?

  1. A"The test shows my average glucose over the past few months"
  2. B"A lower result means less risk of damage to my eyes and kidneys"
  3. C"I must not eat anything for 12 hours before the HbA1c test"
  4. D"My daily finger-stick readings still matter between the tests"
11.药理学中等

Benzathine benzylpenicillin (penicillin G benzathine) is ordered. Which route is correct?

  1. ASubcutaneous in the abdomen
  2. BIntravenous push
  3. CDeep intramuscular only
  4. DIntravenous infusion over 30 minutes
12.药理学困难

A patient on stable warfarin is prescribed a course of metronidazole. What is the likely effect, and what should the nurse expect?

  1. AThe INR rises, so closer INR monitoring is needed
  2. BThe INR falls, so the risk of clotting increases
  3. CMetronidazole replaces warfarin, so warfarin is stopped
  4. DThe INR stays the same, as these drugs do not interact
13.内外科护理:心血管与呼吸中等

Virchow's triad describes three factors that promote venous thrombosis. Which patient factor represents venous stasis?

  1. ADamage to a vein during hip surgery
  2. BTaking an oestrogen-containing pill
  3. CImmobility after major surgery
  4. DAn inherited clotting disorder
14.内外科护理:心血管与呼吸困难

经股动脉 PCI 术后四小时,腹股沟敷料被血浸透,一个质硬的肿块正在增大。应立即采取什么措施?

  1. A在穿刺点上方用力按压并呼救
  2. B协助患者坐起并走到厕所排尿
  3. C揭掉敷料,让穿刺部位暴露于空气中
  4. D加快肝素输注速度,使该部位不形成血栓
15.内外科护理:神经、内分泌与肾脏中等

为什么 CKD 患者常在餐时服用磷结合剂?

  1. A它们增加肠道对食物中磷酸盐的吸收
  2. B它们替代缺失的促红细胞生成素
  3. C它们在肠道内结合钾,从而降低血钾
  4. D它们结合肾脏无法排泄的食物磷酸盐
16.内外科护理:神经、内分泌与肾脏困难

A patient in thyroid storm has a temperature of 40 °C (104 °F). Which measure for the fever is usually avoided?

  1. AParacetamol (acetaminophen)
  2. BAspirin
  3. CCooling blankets
  4. DFanning with cool air
17.内外科护理:消化、围手术期与肿瘤中等

Which drug class is used to reduce the risk of a first variceal bleed in cirrhosis?

  1. AThiazide diuretics
  2. BCalcium supplements
  3. CNon-selective beta-blockers
  4. DProton pump inhibitors
18.内外科护理:消化、围手术期与肿瘤困难

A competent adult who is a Jehovah's Witness refuses blood transfusion before major surgery. What should the nurse do?

  1. ARespect the decision, document it and inform the team
  2. BCancel the surgery without discussing it
  3. CPlan to transfuse secretly during the operation if it becomes needed
  4. DAsk the family to override the decision
19.产科护理中等

After birth of the baby, the placenta has not been delivered after a long time despite active management. What is this called?

  1. ARetained placenta
  2. BPlacental abruption
  3. CUterine inversion
  4. DPlacenta praevia
20.产科护理困难

A deceleration lasts 3 minutes before the baseline recovers. How is this classified?

  1. AA change of baseline
  2. BA prolonged deceleration
  3. CA variable acceleration
  4. DAn early deceleration
21.儿科护理中等

为什么儿童通常避免使用阿司匹林,而在川崎病中却使用它?

  1. A它预防瑞氏综合征
  2. B它治愈引起该病的感染
  3. C在专科医生监督下,它可减轻炎症并降低冠状动脉血栓的风险
  4. D它仅用作皮疹和关节痛的镇痛药,热退后即停用
22.儿科护理困难

A 5-year-old insists that a tall, thin glass holds more juice than a short, wide glass, although he saw the same amount poured into each. What explains this?

  1. AHe has a visual problem and needs an eye examination
  2. BHe has not yet developed conservation, which is typical of the preoperational stage
  3. CIt is a sign of intellectual disability that needs assessment
  4. DHe is showing abstract reasoning typical of the formal operational stage
23.精神科护理中等

A patient lies awake in bed for hours worrying about not sleeping. Which stimulus control advice is correct?

  1. AStay in bed and watch television or use a phone until sleep finally comes
  2. BIf still awake after about 20 minutes, get up, do something calm and return when sleepy
  3. CLook at the clock often to check how much sleep is being lost
  4. DDo vigorous exercise in the bedroom until tired enough to fall asleep straight away
24.精神科护理困难

A 30-year-old who used cocaine an hour ago has crushing chest pain and sweating. What is the priority?

  1. AGive him a benzodiazepine for the anxiety and send him home to rest once he feels calmer
  2. BLet him rest, because the pain will pass when the drug wears off
  3. CReassure him that young people do not have heart problems
  4. DTreat it as a possible heart attack, with an urgent ECG and medical review
25.护理数学与单位换算中等
5 lb 3 oz? kg1 lb = 16 oz1 kg = 2.2 lb

练习题(虚构数值,不作为临床指导)。 一名新生儿体重 5 lb 3 oz。按 1 lb = 16 oz 和 1 kg = 2.2 lb,求以千克表示的体重m。取到两位小数。

5 lb 3 oz1 lb = 16 oz1 kg = 2.2 lb
m = kg
26.护理数学与单位换算困难
2 mcg/kg/min? mg/h86 kg1 h = 60 min1 mg = 1000 mcg

练习题(虚构数值,不作为临床指导)。 医嘱为 2 mcg/kg/min,患者体重 86 kg。请把剂量速率D用 mg/h 表示。取到两位小数。

2 mcg/kg/min86 kg
D = mg/h
27.剂量计算中等
13 kgBSA = 0.71 m²75 mg/m²D = ? mg

一名体重 13 kg 的患者体表面积为 0.71 m²。医嘱为 75 mg/m²。求剂量 D,以 mg 表示。

13 kgBSA = 0.71 m²75 mg/m²
D = mg
28.剂量计算困难
90 kg173 cmBSA = √(h·w/3600)250 mg/m²D = ? mg

一名患者身高 173 cm,体重 90 kg。医嘱为 250 mg/m²。用 Mosteller 公式 BSA = √(身高 (cm) × 体重 (kg)/3600) 求剂量 D,以 mg 表示。

173 cm90 kg250 mg/m²
D = mg
29.静脉输液速度中等
1480 mL剩余? mL/h10 h 剩余

医嘱要求在 12 小时内输入 1500 mL。2 小时后你发现袋中还剩 1480 mL,而输液仍须按时完成。 必须把泵重新设定为多少 mL/h 的速率 R?

1500 mL / 12 h经过 2 h: 1480 mL
R = mL/h
30.静脉输液速度困难
400 mg500 mL20 mL/h? mcg/min

400 mg 药物溶于 500 mL 的输液以 20 mL/h 运行。患者每分钟接受多少微克 D?

400 mg/500 mL20 mL/h
D = mcg/min
31.静脉输液与液体平衡中等
入量出量12 小时班次果冻100 mL茶240 mL果汁150 mL冰屑120 mL静脉输液100 mL/h × 12 h静脉抗生素1 × 50 mL尿液150 mL尿液425 mL尿液400 mL尿液375 mL伤口引流120 mL呕吐物100 mL

练习题(虚构数值,不作为临床指导)。 记录显示了一名患者在一个 12 小时班次中的出入量。静脉输液在整个班次中按所示速率输注。求液体平衡 B = 入量 − 出量,以 mL 计(答案为负表示净丢失)。 冰屑按其体积的一半计。

果冻: 100 mL茶: 240 mL果汁: 150 mL冰屑: 120 mL静脉输液: 100 mL/h × 12 h静脉抗生素: 1 × 50 mL尿液: 150 mL尿液: 425 mL尿液: 400 mL尿液: 375 mL伤口引流: 120 mL呕吐物: 100 mL
B = mL
32.静脉输液与液体平衡困难
500 mL250 mL 已输入60 mL/h13:00t = ? h

练习题(虚构数值,不作为临床指导)。 一袋 500 mL 的液体用输液泵以 60 mL/h 输注。到 13:00 时已输入 250 mL。还要多少小时 t 袋子才会输完? 保留一位小数。

500 mL250 mL 已输入60 mL/h
t = h
33.临床评估评分中等
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96空气 / O₂O₂空气SBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1

练习题(虚构数值,不作为临床指导)。 对这些观察结果使用 NEWS2 图表(SpO₂ 量表 1):呼吸频率 30 次/分,SpO₂ 92%正在补充吸氧,血压 130/78 mmHg,脉搏 58 次/分,清醒,体温 37.3 °C。NEWS2 总分是多少?

RR 30SpO₂ 92%O₂SBP 130HR 58AT 37.3 °C
NEWS2 =
34.临床评估评分困难
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96空气 / O₂O₂空气SBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1低中低中高

练习题(虚构数值,不作为临床指导)。 对这些观察结果使用 NEWS2 图表(SpO₂ 量表 1):呼吸频率 16 次/分,SpO₂ 92%吸室内空气,血压 112/68 mmHg,脉搏 88 次/分,清醒,体温 37.5 °C。患者属于哪个临床风险组?点击它。

RR 16SpO₂ 92%空气SBP 112HR 88AT 37.5 °C
  1. 1低
  2. 2中低
  3. 3中
  4. 4高

3溶液

1.护理学基础

答案: C · Press over a bony area such as the shin for a few seconds and look for a dent

为什么是这个答案

Pressing over a bony surface pushes fluid out of the tissue; a dent that stays shows pitting oedema. Its depth and how long it lasts are recorded.

答案

C · Press over a bony area such as the shin for a few seconds and look for a dent
2.护理学基础

答案: A · Cover it with sterile saline-soaked dressings and call for urgent help

为什么是这个答案

Evisceration is a surgical emergency. The nurse stays with the patient, covers the bowel with sterile moist dressings, positions them to reduce tension on the wound and calls for urgent surgical review.

答案

A · Cover it with sterile saline-soaked dressings and call for urgent help
3.感染控制与患者安全

答案: A · A low night light that lights the path to the bathroom

为什么是这个答案

A night light lets the patient see obstacles and the way to the bathroom without disturbing sleep. Many falls happen in the dark on the way to the toilet.

答案

A · A low night light that lights the path to the bathroom
4.感染控制与患者安全

答案: D · 有书面记录证明对水痘有免疫力的护士

为什么是这个答案

应由免疫状况确凿(来自接种疫苗或既往感染)的工作人员护理水痘患者。无免疫力的工作人员,尤其是孕期工作人员,有感染风险,并可能把病毒传给其他患者。

答案

D · 有书面记录证明对水痘有免疫力的护士
5.优先排序与委派

答案: B · A child with asthma who is now quiet with very little air movement

为什么是这个答案

In asthma, very little air movement and a quiet child mean severe obstruction and possible respiratory failure. The other children are stable for now.

答案

B · A child with asthma who is now quiet with very little air movement
6.优先排序与委派

答案: A · Disseminated intravascular coagulation (DIC)

为什么是这个答案

In DIC, widespread clotting uses up platelets and clotting factors, causing bleeding from many sites. It is a serious complication of sepsis that needs urgent escalation.

答案

A · Disseminated intravascular coagulation (DIC)
7.临床护理

答案: D · It keeps the upper airway open during sleep with continuous air pressure

为什么是这个答案

Continuous positive airway pressure acts as a splint for the upper airway, preventing collapse and apnoeas. Patients should bring their CPAP machine into hospital.

答案

D · It keeps the upper airway open during sleep with continuous air pressure
8.临床护理

答案: B · 静脉注射葡萄糖酸钙

为什么是这个答案

静脉注射钙剂可在数分钟内稳定心肌。随后用胰岛素加葡萄糖使钾转移到细胞内,再用其他措施将钾排出体外。

答案

B · 静脉注射葡萄糖酸钙
9.实验室检查值与电解质

答案: B · After about 6–8 weeks

为什么是这个答案

Levothyroxine has a half-life of about a week, so a steady state takes about 6 weeks. The TSH is therefore rechecked about 6–8 weeks after a dose change; checking earlier gives a misleading result.核对依据: Hypothyroidism · MedlinePlus (NIH) (2024)

答案

B · After about 6–8 weeks
10.实验室检查值与电解质

答案: C · "I must not eat anything for 12 hours before the HbA1c test"

为什么是这个答案

HbA1c reflects glucose attached to hemoglobin over about 2–3 months, so fasting is not needed. Lower HbA1c values are linked to fewer microvascular complications, and home glucose monitoring is still useful for day-to-day decisions.核对依据: The A1C Test & Diabetes · NIDDK (NIH) (2018); Hemoglobin A1C (HbA1c) Test · MedlinePlus (NIH) (2025)

答案

C · "I must not eat anything for 12 hours before the HbA1c test"
11.药理学

答案: C · Deep intramuscular only

为什么是这个答案

Benzathine penicillin is a depot suspension given deep IM. Accidental intravenous injection can cause cardiorespiratory arrest and death.

答案

C · Deep intramuscular only
12.药理学

答案: A · The INR rises, so closer INR monitoring is needed

为什么是这个答案

Metronidazole inhibits the metabolism of warfarin (mainly via CYP2C9), so warfarin levels and the INR rise. The bleeding risk increases, and the INR is checked more often during and after the course.

答案

A · The INR rises, so closer INR monitoring is needed
13.内外科护理:心血管与呼吸

答案: C · Immobility after major surgery

为什么是这个答案

Virchow's triad is stasis of blood, vessel wall injury and hypercoagulability. Immobility, long journeys and heart failure cause stasis. Surgery and trauma injure vessel walls. Oestrogen, cancer, pregnancy and inherited thrombophilias increase coagulability.

答案

C · Immobility after major surgery
14.内外科护理:心血管与呼吸

答案: A · 在穿刺点上方用力按压并呼救

为什么是这个答案

动脉穿刺部位出血或血肿是常见的并发症,抗血小板和抗凝药会使其加重。第一步是让患者平卧,在皮肤穿刺点上方(动脉穿刺点上方)用手用力按压,同时监测生命体征和远端脉搏并上报。腹膜后出血可能隐匿,应注意背痛和低血压。

答案

A · 在穿刺点上方用力按压并呼救
15.内外科护理:神经、内分泌与肾脏

答案: D · 它们结合肾脏无法排泄的食物磷酸盐

为什么是这个答案

在 CKD 中,磷酸盐潴留导致继发性甲状旁腺功能亢进、肾性骨病和血管钙化。随餐服用的磷结合剂在肠道内结合饮食中的磷酸盐。同时还需限制饮食中的磷。

答案

D · 它们结合肾脏无法排泄的食物磷酸盐
16.内外科护理:神经、内分泌与肾脏

答案: B · Aspirin

为什么是这个答案

Aspirin (salicylates) displaces thyroid hormone from binding proteins, raising free hormone levels. Paracetamol (acetaminophen) and external cooling are used instead, together with treatment for the storm itself.

答案

B · Aspirin
17.内外科护理:消化、围手术期与肿瘤

答案: C · Non-selective beta-blockers

为什么是这个答案

Non-selective beta-blockers such as propranolol or carvedilol reduce portal pressure and the risk of variceal bleeding. Endoscopic band ligation is an alternative or addition.

答案

C · Non-selective beta-blockers
18.内外科护理:消化、围手术期与肿瘤

答案: A · Respect the decision, document it and inform the team

为什么是这个答案

An informed refusal by a competent adult must be respected. The team discusses which products and alternatives (such as cell salvage or iron) the patient accepts, documents the decision and plans to reduce blood loss.

答案

A · Respect the decision, document it and inform the team
19.产科护理

答案: A · Retained placenta

为什么是这个答案

A retained placenta is one that has not been delivered within the expected time, usually about 30 minutes with active management. It increases the risk of haemorrhage and may need manual removal.

答案

A · Retained placenta
20.产科护理

答案: B · A prolonged deceleration

为什么是这个答案

A prolonged deceleration lasts at least 2 minutes but less than 10. A decrease of 10 minutes or more is a baseline change. The cause, such as hypotension or tachysystole, should be found and corrected.

答案

B · A prolonged deceleration
21.儿科护理

答案: C · 在专科医生监督下,它可减轻炎症并降低冠状动脉血栓的风险

为什么是这个答案

川崎病是一种血管炎,可导致冠状动脉瘤。在专科医生监督下,用静脉注射免疫球蛋白和阿司匹林治疗,并通过超声心动图检查冠状动脉。

答案

C · 在专科医生监督下,它可减轻炎症并降低冠状动脉血栓的风险
22.儿科护理

答案: B · He has not yet developed conservation, which is typical of the preoperational stage

为什么是这个答案

Preoperational children focus on one feature, such as height, and cannot yet understand that the amount stays the same when the shape changes. Conservation develops in the concrete operational stage, from about 7 years.

答案

B · He has not yet developed conservation, which is typical of the preoperational stage
23.精神科护理

答案: B · If still awake after about 20 minutes, get up, do something calm and return when sleepy

为什么是这个答案

Stimulus control strengthens the bed as a cue for sleep. Getting up when unable to sleep, using the bed only for sleep and intimacy, and keeping a regular wake time are key parts.

答案

B · If still awake after about 20 minutes, get up, do something calm and return when sleepy
24.精神科护理

答案: D · Treat it as a possible heart attack, with an urgent ECG and medical review

为什么是这个答案

Cocaine can cause coronary vasospasm, myocardial infarction and arrhythmias, even in young people without heart disease. Chest pain after cocaine use needs urgent cardiac assessment.

答案

D · Treat it as a possible heart attack, with an urgent ECG and medical review
25.护理数学与单位换算

答案: m = 2.36 kg

家用计量和体重:护理考试使用取整的等量关系:1 茶匙(tsp)= 5 mL,1 汤匙(tbsp)= 15 mL = 3 tsp,1 液量盎司(fl oz)= 30 mL = 2 tbsp,1 杯 = 8 fl oz = 240 mL。体重方面,1 kg = 2.2 lb,1 lb = 16 oz;长度方面,1 英寸 = 2.54 cm。设置换算时,要让你不需要的单位相互约去。

盎司换算为磅

3 oz/16 = 0.1875 lb
5 + 0.1875 = 5.188 lb

磅换算为千克

m = 5.188/2.2 = 2.358 ≈ 2.36 kg

答案

m = 2.36 kg
26.护理数学与单位换算

答案: D = 10.32 mg/h

量纲分析:先写出已知量,再乘以写成分数形式的换算系数(例如 60 min/1 h 或 1 mg/1000 mcg),使每个不需要的单位在分子和分母各出现一次并相互约去。只剩下所求单位时再计算。使用题目给出的等量关系,只对最终答案取整。

列出换算链

D = 2 mcg/kg/min × 86 kg × (60 min/1 h) × (1 mg/1000 mcg)

计算

D = 2·86·60/1000 = 10.32 mg/h

答案

D = 10.32 mg/h
27.剂量计算

答案: D = 53.25 mg

Body-surface-area dosing: many cytotoxic and some paediatric doses are prescribed per square metre of body surface area: dose (mg) = dose per m² × BSA (m²). The Mosteller formula estimates BSA = √(height (cm) × weight (kg)/3600).

剂量

D = 75·0.71 = 53.25 mg

答案

D = 53.25 mg
28.剂量计算

答案: D = 519.9 mg

Body-surface-area dosing: many cytotoxic and some paediatric doses are prescribed per square metre of body surface area: dose (mg) = dose per m² × BSA (m²). The Mosteller formula estimates BSA = √(height (cm) × weight (kg)/3600).

体表面积

BSA = √(173·90/3600) = √4.325 = 2.08 m²

剂量

D = 250·2.08 = 519.9 mg

答案

D = 519.9 mg
29.静脉输液速度

答案: R = 148 mL/h

Infusion rates: a pump is set in mL/h = volume/time in hours. A gravity drip is counted in drops per minute: gtt/min = volume (mL) × drop factor (gtt/mL)/time (min). The drop factor is printed on the tubing package: macrodrip sets deliver 10, 15 or 20 gtt/mL (blood sets often 10 gtt/mL in the US, 15 in the UK) and microdrip sets 60 gtt/mL. Always use the drop factor the question or package gives.

原速率

1500/12 = 125 mL/h

新速率

R = 1480/10 = 148 mL/h

答案

R = 148 mL/h

许多医院允许在不重开医嘱的情况下进行不超过 25% 的此类调整;请查阅本院规定。

30.静脉输液速度

答案: D = 266.7 mcg/min

Dose-based infusions: concentration = amount of drug in the bag/bag volume. Pump rate (mL/h) = dose per hour/concentration, and dose per hour = mL/h × concentration. Convert per-minute doses to per-hour (× 60) and keep the mass units the same (1 g = 1000 mg, 1 mg = 1000 mcg).

浓度

400000 mcg/500 mL = 800 mcg/mL

每小时剂量

20·800 = 16000 mcg/h

每分钟剂量

D = 16000/60 = 266.7 mcg/min

答案

D = 266.7 mcg/min
31.静脉输液与液体平衡

答案: B = 230 mL

出入量:入量计入所有进入体内的液体(口服液体、静脉输液、静脉用药及冲管液、管饲);冰屑按其体积的一半计。出量计入尿液、引流液、呕吐物和其他丢失。平衡 = 总入量 − 总出量;平衡为负表示净丢失。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

总入量

口服: 100 + 240 + 150 = 490 mL
冰屑: 120/2 = 60 mL
静脉输液: 100·12 = 1200 mL
静脉抗生素: 1·50 = 50 mL
总入量 = 1800 mL

总出量

150 + 425 + 400 + 375 + 120 + 100 = 1570 mL

平衡

B = 1800 − 1570 = 230 mL

答案

B = 230 mL

为正:摄入的液体多于排出的液体。

32.静脉输液与液体平衡

答案: t = 4.2 h

输液时间:时间 (h) = 待输体积 (mL)/速率 (mL/h);使用袋中剩余的体积,而不是袋的容量。已输入体积 = 速率 × 时间。把小数小时换算为小时和分钟时,用小数部分 × 60(0.5 h = 30 min,而不是 50 min)。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

剩余体积

500 − 250 = 250 mL

时间

t = 250/60 = 4.167 ≈ 4.2 h

答案

t = 4.2 h

约为 4 h 10 min,所以袋子大约在 17:10 输完。

33.临床评估评分

答案: NEWS2 = 7

NEWS2(国家早期预警评分 2,英国皇家内科医师学会 2017):按图表为七个参数分别评分(呼吸频率、量表 1 的 SpO₂、吸空气还是吸氧、收缩压、脉搏、按 ACVPU 量表评定的意识状态和体温),然后把分数相加。临床风险:0–4 为低;任何单项参数得 3 分为中低;5–6 为中;7 或以上为高。总分 5 或以上需要紧急响应。

为每个参数评分

RR 30/min → 3
SpO₂ 92% → 2
吸氧 → 2
SBP 130 mmHg → 0
HR 58/min → 0
清醒 (A) → 0
T 37.3 °C → 0

相加

NEWS2 = 3 + 2 + 2 + 0 + 0 + 0 + 0 = 7

答案

NEWS2 = 7
34.临床评估评分

答案: 低

NEWS2(国家早期预警评分 2,英国皇家内科医师学会 2017):按图表为七个参数分别评分(呼吸频率、量表 1 的 SpO₂、吸空气还是吸氧、收缩压、脉搏、按 ACVPU 量表评定的意识状态和体温),然后把分数相加。临床风险:0–4 为低;任何单项参数得 3 分为中低;5–6 为中;7 或以上为高。总分 5 或以上需要紧急响应。

为每个参数评分

RR 16/min → 0
SpO₂ 92% → 2
吸空气 → 0
SBP 112 mmHg → 0
HR 88/min → 0
清醒 (A) → 0
T 37.5 °C → 0

总分和红色分值

NEWS2 = 0 + 2 + 0 + 0 + 0 + 0 + 0 = 2
没有参数得 3 分。

风险组

低

答案

低

本内容为独立练习材料。ExamProblems 与该考试的主办机构没有隶属关系,也未获其认可,考试名称仅用于描述内容。 NCLEX®, NCLEX-RN® and NCLEX-PN® 是 the National Council of State Boards of Nursing, Inc. (NCSBN) 的商标,该机构与 ExamProblems 无关,不为其背书,也不保证其准确性。

ExamProblems · examproblems.com/courses/nclex-pn-practice-questions